# SDR UIEA2018123102968

- Difficulty date: December 29, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 90,590 hours, 23,178 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 1(  PERFORMED / AUTO 1 CABIN PRESSURE CONTROLLER BITE TEST PASSED MSG SELF CLEARED PER AMM / 21-31-00  )
